MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 80/9 HCAP 3-PK INT

UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 80/9 HCAP 3-PK INT
Model Number MMT-442AH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: united states.H11: unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 09-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: review of complaint record database (b)(4) event description and all available information was completed, and lot number 5390536 was provided.Complaint was classified under malfunction code: leak between tubing and site connector - detachment / significant wetness.A query was run in the electronic quality management system (eqms) on 09-mar-2026 against lot number 5390536 and similar malfunction code(s).Leak between tubing and site connector - detachment / significant wetness leakage from connection between the tubing connector and the infusion set (cannula part/base piece) leakage from connection between the tubing connector and the infusion set (cannula part/base piece) (specific cause identified) tubing detached from tubing connector, tubing connector is cracked, split, deformed, leakage may occur, no records were identified for this lot and similar related issues.A non-conformance (nc)/capa query search was run in the eqms system performed on 09-mar-2026 against lot/batch number 5390536.No records were found.Device history record (dhr) review: the device history record (dhr) for lot 5390536 was reviewed.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion of complaint investigation: lot number 5390536 was provided, however, as the complaint is categorized as a reportable with no harm reported and no issues were found during eqms search and dhr review: no visual inspection is required to be performed.No retain sample testing is required to be conducted.No further assessment will be made regarding potential product performance issues, component integrity, or manufacturing defects.Capa determination: based on the available information, no further investigation is required nor capa plan is needed.The record will be closed and monitored through tracking and trending (monthly trips and alerts).Summary conclusion: based on the available information, the investigation has been performed, and the complaint could not be confirmed as analyzed.Therefore, the complaint is closed based on the event description and all information made available.
 
Event or Problem Description
Reference number (b)(4) event occurred in the united states.It was reported that the patient faced issue with infusion set on (b)(6) 2023 as the infusion set tubing was detached from the site connector and the infusion set was in use for one day.The patient had high blood glucose and the current blood glucose level documented was 180 mg/dl.The event occurred while sleeping and the site of insertion was right and left of the lower side.No further information available.

Brand Name
INSET GUARD
Common Device Name
UNO EWIS BLUE 80/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24699095
Report Number8021545-2026-99930
Device Sequence Number10109478
Product Code FPA
UDI-Device Identifier05705244023314
UDI-Public05705244023314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2024
Device Model NumberMMT-442AH
Device Lot Number5390536
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown